# SDR SWIA202055856

- Difficulty date: December 18, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 20R INTERCOSTAL BETWEEN FS310.00 AND FS319.70 CORRODED   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED MAIN AVIONICS BAY STR 20R INTERCOSTAL BETWEEN FS310.00 AND FS319.70 REF. DRWG SH670-31950 REV. Y AND CRJ 900 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
